- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 363051, 17 pages
Hopf Bifurcation Analysis on General Gause-Type Predator-Prey Models with Delay
1Department of Mathematics, Harbin Institute of Technology,
Harbin 150001, China
2School of Mathematical Sciences, Daqing Normal University, Daqing 163712, China
Received 27 November 2011; Accepted 26 December 2011
Academic Editor: Muhammad Aslam Noor
Copyright © 2012 Shuang Guo and Weihua Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Ming Zhao, “Hopf Bifurcation Analysis for a Semiratio-Dependent Predator-Prey System with Two Delays,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013.
- Juan Liu, Changwei Sun, and Yimin Li, “Stability and Hopf Bifurcation Analysis for a Gause-Type Predator-Prey System with Multiple Delays,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.
- Xiao-Wei Jiang, Xian-He Zhang, Zhi-Hong Guan, Xi-Sheng Zhan, and Li Yu, “Neimark-Sacker bifurcation analysis on a numerical discretization of Gause-type predator-prey model with delay,” Journal of the Franklin Institute, 2014.
- Juan Liu, “Stability and Hopf Bifurcation in a Prey-Predator System with Disease in the Prey and Two Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–15, 2014.